# SDR FDEA202108192052

- Difficulty date: August 19, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA0394501
- Condition: Corroded
- Location: Bs 1219 Lbl89-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. FLOOR BOARD SUPPORT AT STA. 1219 AT APPROX. X=89 TO X=105 HAS   CORROSION REMOVED CORRODED FLOOR BOARD SUPPORT AND FABRICATED NEW FLOOR BOARD   SUPPORT P/N AEA0394-501 IAW DOUGLAS DRAWING AEA0394 USING S2929169 EXTRUSION   MP5630208 AND INSTALLED REF SRM 51-33-01 VOL 2
